# SDR FDEA201804181049

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 82,815 hours, 16,600 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON THE NR 4 BANJO FITTING OF THE LOWER VERTICAL STABILIZER,  THE LT REAR SPAR CAP FWD FLANGE AT THE UPPER SECTION, VSS 2164,  FOUND ONE CRACK ALONG THE RADIUS AT THE LOWEST TWO FASTENER.  APPROX 2.244 INCHES IN   LENGTH.
